

THEME: A Fuel for the Sustainable Future



October 23-24, Rome, Itlay

Dear All,

We are glad to announce the REBFGT2019 to be held in October 23-24, 2019 Rome, Italy organized by Ascend Meetings.

This conference aims to find innovative synergies of knowledge in the field of Renewable Energy, Bio-Fuels and Green Technologies by utilizing the valuable experience of professors, experts, academics, entrepreneurs, policy makers, association directors, managers, CEOs and scientific institutions of the world in order to provide an ideal opportunity for information exchange. Since the theme is "A Fuel for the Sustainable Future" a sensitive one at a global scale, much can be achieved via this event in terms of concrete action plans and strategies.

With a dynamic learning structure, world's best eminent speaker lineup, and an unparalleled platform for networking with peers, REBFGT2019 is unlike any other industry event!

We know that attending conferences means investing your valuable time out of the office and outofpocket expenses, but if you can attend this conference, it repays more on what you spent. That's what we assures our attendees!

With Best Regards,

Vin Lee | Program Director

Energy, Chemical & Mechanical Eng. Conferences

Ping us on WhatsApp@ +1(307) 463-4143

renewableenergyconf@ascendmeetings.org

lee.vin@ascendmeetings.com

santos@ascendmeetings.com



October 23-24, Rome, Itlay

Prospective authors are invited to submit original research abstracts or full papers. All submissions are peer-reviewed; In addition, all the submitted full papers will be included in the conference proceedings.

Those scholars interested in these fields but may not wish to present a paper can take part in this event as Delegates/Listener. For more information please visit: https://ascendmeetings.com/renewable-solar-energy-conference/abstract-submission

#### **SCIENTIFIC SESSIONS:**

- Hydro, Solar and Geothermal Energy
- Ocean, Wind and Wave Energy
- BIOENERGY: Biomass, Biogas, Biodiesel and Bioethanol
- Biohydrogen, Bioreactors and Biorefineries
- Photovoltaic Materials, Devices, and Modules
- Alternate Fuels/Energy
- Smart Grid, Grid Modernization and Hybrid Systems
- Renewable Energy Harvesting and Conservation
- Energy Modeling, Simulation, Management and Auditing
- Battery and Energy Storage Systems (ESS) & Technologies
- Renewable Production, Transmission and Distribution
- Biofuels and Combustion Technologies
- Power Plant Engineering and Infrastructure Development
- Waste to Energy Conversion and Energy Recycling

- Nuclear and Clean Energy Technologies
- Electric, Hybrid, and Fuel-Cell Vehicle Technologies
- Green Building Technologies
- Emerging Green Technologies: Applications of Nanotechnology and IT
- Material Science Engineering and Energy Efficient Materials
- Fuel Cell and Graphene Technologies
- Renewable Energy, Environment and Sustainable Development
- Environmental Impacts of biofuel production
- Renewable Energy Policies, Regulations and Planning
- Rural Electrification: Applications of Green Energy Technologies
- Increasing Energy Needs
- National Policies on Biofuels and Renewable Energy

#### Who Can Attend?

- Power Plan Designers & Technicians
- Technology Experts
- Life Science Engineers
- Environmental Specialists
- Energy and Environment Policy Makers
- University Faculty and Research Scholars
- Students and Delegates
- Govt. & Private Officials
- Power Plan Managers and Marketing Teams
- Industry Experts
- Business Personal

- Power Machinery Manufacturers and Distributors
- Sponsors and Exhibitors



October 23-24, Rome, Itlay

#### **ABOUT THE HOSTING ORGANIZATION**

Together with academia and business eminence Ascend Meetings conceptualize and execute medical, clinical, pharmaceutical, technological, engineering, and business conferences & expo's, seminars, team building events, trade shows, incentive events, award ceremonies, board meetings, product launches and shareholder gatherings in USA, Europe & Asia. We also provides networking opportunities and B2B meetings. We build collaborative partnerships and relationships with research centres, universities, technology transfer offices and academic communities, through networking, to ensure a flow of high quality research information. We is a peerless and unparalleled global scientific platform for scholars, researchers, and practitioners to discuss interdisciplinary research and practices. Accordingly, our conferences will provides valuable prospect for academics, researchers, professionals, administrators, educational leaders, policy makers, economists, industry representatives, advanced students, and other persons to present their ideas, suggestions, research findings, experiences and innovations in a form of research paper.

#### **WHY CHOOSE US**

- Hyperdrive Sessions
- Peer Session Signups
- Significant Attendee Nominated Time Blocks
- Outside-the-box Ideas and Activities
- Optimum Session Modalities
- Logical Session Progressions
- World Prominent Speakers
- Interactive and Thought Provoking Workshops
- Interdisciplinary Learning Opportunities
- Exclusive Sessions for Business Speakers
- Exposure to the Latest Happenings in the Field
- Significant Leverage and Expansion
   Opportunities for Exhibitors and Sponsors
- Bountiful Opportunities for Individual/Group Networking
- Carefully Prepared, Scheduled Scientific Agenda
- Finest Hospitality with Lavish Banquets

- Opportunity to Build Conference Community
- Hassle Free 24X7 Communication
- Knowledge Enriched Event Experience for Students and Delegates
- An Expert-Led Career Orientation Session for Students and Delegates
- Insights in to the Latest Tech Platforms and Applications in the Field
- Peerless Scientific Events
- Phenomenal Conference Sessions
- Interdisciplinary Learning Opportunities
- Exceptional Networking
- Global Eminent Scholars
- Influential & Prominent Speakers
- Finest Hospitality
- Exclusive Business Space & Sessions
- Sparking Idea's



October 23-24, Rome, Itlay

# **Startup Exhibition-\$1599**

#### **Event Benefits:**

- Demo table to showcase your company in the Exhibition Hall for 2 days including power, Wi-Fi, and signage.
- 2 full access tickets + 'startup' badge.
- Mainstage pitch opportunity.
- On-site branding + logo on our website.
- Invaluable Social media coverage.
- Access to investor, partner, and mentor network.
- Exclusive space for your company/logo promotion in conference banner and conference kit.
- Dedicated pages for STARTUPS in conference book.
- Well-designed graphic flyers for startup promotion.
- Access to all stage content.
- Access to intimate roundtable discussions hosted by a wide array of industry experts, advisors, and growth hackers.
- Access to Exhibition Hall.
- Access to After Party and late night networking events, if available.
- Access to full attendee list & ability to contact attendees via special channels.
- Nomination for "Diamond Sprout Startup of the Year" Awards.
- Fast-track access into "Growth" Exhibition at next event.

#### **Yearlong Benefits:**

- Gain prestige and recognition from peers
- Network with fellow entrepreneurs
- Raise your National & International profile
- Boost existing client comfort and loyalty
- Demonstrate workplace attractiveness to potential employees
- Improving the confidence in investors and customers
- Potentially paving the way for future funding and sales
- Constructive feedback from seasoned business leaders from the judging panel
- Raising the profile of your company's and its product
- Increase your business growth

For more information please send your nominations at https://ascendmeetings.com/ renewable-solar-energyconference/startup

**Terms & Conditions Apply** 

For more information please contact program manager or send us your query at **startups@ascendmeetings.com** 



October 23-24, Rome, Itlay

CLICK HERE FOR WEB SITE

### **Tentative Program**

October 22<sup>nd</sup>, 2019- 19:30- 21:00 Pre-Conference Dinner and Cocktail Reception to the Invitees.

Day 1	October 23 <sup>rd</sup> 2019	
08:00 -09:00	Enrollment/On-spot Registration	60 Minutes
09:00 -09:05	Welcome Note/Introduction	5 Minutes
09:05 -10:35	Keynote Forum-3 Talks	30 Minutes Each
10:35 -10:50	Refreshment Break-1	15 Minutes
10:50 -12:30	Feature Speaker Session-5 Talks	20 Minutes Each
12:30 -13:30	Lunch Break	60 Minutes
13:30 -14:10	Exclusive Business Session-2 Talks	20 Minutes Each
14:10 -16:10	Feature Speaker Session-6 Talks	20 Minutes Each
16:10 -16:25	Refreshment Break-2	15 Minutes
16:25 -17:45	Speaker Session-4 Talks	20 Minutes Each
17:45 -18:00	Career Orientation Session	15 Minutes
18:00 -18:20	Networking Building, Q&A and Group Discussions	20 Minutes
18:20 -18:30	Certificate Presentation and Group Photo #Adjourn	10 Minutes

Day 2	October 24 <sup>th</sup> 2019	A
08:30 -09:00	Single Day Enrollments	30 Minutes
09:00 -09:05	Session Introduction	5 Minutes
09:05 -10:35	Keynote Forum-3 Talks	30 Minutes Each
10:35 -10:55	Exclusive Startup/Business Session	20 Minutes
10:55 -11:10	Refreshment Break-1	15 Minutes
11:10 -11:40	Workshop	30 Minutes
11:40 -13:00	Feature Speaker Session-4 Talks	20 Minutes Each
13:00 -14:00	Lunch Break	60 Minutes
14:00 -16:00	Feature Speaker Sessions-6 Talks	20 Minutes Each
16:00 -16:15	Session Remarks by Panellist and Q&A Session	15 Minutes
16:15 -16:30	Refreshment Break-2	15 Minutes
16:30 -17:50	Speaker Session-4 Talks	20 Minutes Each
17:50 -18:15	Poster Presentations	25 Minutes
18:15 -18:35	Networking, Award Felicitation and Certificate Presentation	20 Minutes
18:35 -19:30	Testimonials and Group Photo #Cocktail Reception	55 Minutes



October 23-24, Rome, Itlay

## Registrations

<b>Registration Type</b>	Academic	Business
Speaker	\$599	\$699
Delegate	\$699	\$799
Poster	\$599	\$699
Student	\$399	
YRF	\$349	
Single Day	\$349	\$399

No. of Nights	Single Occupancy	<b>Double Occupancy</b>
Two Nights	\$399	\$499
Three Nights	\$599	\$699
Four Nights	\$799	\$899

### **Accompany Person-\$250**

#### **Registration Includes**

- Access to all scientific & poster sessions and exhibitions
- Access to group discussions, networking and Q&A sessions
- Handbook & conference kit
- Lunch during the conference
- Two tea/coffee breaks during the conference days
- Certificate accreditation from the OCMs
- Access to the attendees' email list
- Accepted abstracts will be published in the conference souvenir
- 10% Abatement on the registration fees for the next annual conference
- Wi-Fi in during conference sessions



October 23-24, Rome, Itlay

### **REGISTRATION FEE DISCOUNTS**

#### **Group Registration Discount:**

Receive a **20% discount** on your conference registration fee when a minimum of three people from your jurisdiction register together.

Receive a **25% discount** on your conference registration fee when a minimum of five people from your jurisdiction register together.

Receive a **30% discount** on your conference registration fee when seven or more people from your jurisdiction register together.

Note: To avail discount registrations must be submitted and paid together.

**Early Bird:** You are qualify for the early registration fee discounts if your payment must be received before JMarch 31<sup>st</sup>, 2019, 2019.

#### **Premium Members Discount:**

All the paid membership holders will receive 20-30% off on all registrations for the next three consecutive years effective form the date of the payment.

Members can attend any number of events within the span of next three years. Workshop entry and Guest Registrations are also included in membership signup by default.

#### Can't make the whole conference?

Partial attendance discount options are available!

Workshops Only (\$250)- Entry to all workshops, Q&A Sessions of the event.

Corporate Badge (\$450/Event; \$699/Full Week Events)—Entry to only industry/startup Exclusive sessions and full access to the Exhibition Hall/ Presentations.

You can also Share your badge with other person in your organization, if you can't show up to any of your scheduled session.

**Guest Registration (\$100)** – Entry to Vendor area and Attendee Lounge. Access to the Event Reception, Networking Sessions and Final Award & Closing Ceremony.









October 23-24, Rome, Itlay

## Join our Scientific Community

The quest for new knowledge has been a driving force for centuries. Scientific conferences are important for bridging communities and helping us all to fill in the knowledge gaps. Face-to-face meetings provide an excellent opportunity to bring people together with different views and advance a field of study and they give you the chance to expand your knowledge base by learning what is going outside of your own region and meeting collaborators from around the world.

Conferences are a big part of scientists' lives. They provide an important forum to bring a research community together and serve as a platform to disseminate knowledge and forge collaborations. Getting together to exchange ideas, forge collaborations, and disseminate knowledge is a long-standing tradition of scientific communities.

The globalization of science brings many stakeholders from diverse regions of the world to the table, and with this comes a need to find a common meeting ground to discuss emerging science.

Ascend Meetings cordially seek your nomination to be a part of this knowledge drenched conference.

We would like to request you join our scientific community now>>

Or Please send your nomination to joinus@ascendmeetings.com



October 23-24, Rome, Itlay

## Venue and Hospitality

### About Rome: The city that deserves your undivided attention

Rome is not only the capital of Italy but also one of the most prominent UNESCO World Heritage sites in the entire world. Be it the Vatican City or the Roman Empire, the Colosseum or the Seven hills, everything that is historical and cultural in Italy finds a spot in Rome.

Rome, Italy's largest city, counts itself among Europe's most visited destinations. Also known as the Eternal City, the metropolis is where Julius Caesar lived and died, and where the Pope currently lives.

A great number of tourists are attracted to Rome by its Alpine and Mediterranean scenery, sunny climate, archaeological remains, medieval and Baroque churches, Renaissance towns and palaces, painting, sculpture, and famous opera houses. Each province of Italy has a Board of Tourism; in addition, there are more than 300 supplemental listings for further information in Rome.

Today, it is a cosmopolitan metropolis which is home to both ancient ruins and a vibrant contemporary culture. With art galleries, trendy bars and shops selling the latest fashions, modern Rome shows that the city is much more than its past.

For those visiting the city, more than 2,500 years of spectacular history awaits at nearly every turn. Rome is easily accessible from all over the world. Its principal airport, Fiumicino-Leonardo da Vinci International Airport, is served by several international airlines offering direct and connecting flights to all major parts of the globe. The city is also a principal railway node and has an extensive motorway network, which proves advantageous for business guests as they can get to their event site in a short time.





## **Tourist Attractions**

Early Bird Expires on March 29<sup>th</sup>, 2019 Get Your Ticket NOW. SAVE \$200 Before Price hike.



October 23-24, Rome, Itlay

















## **Tourist Attractions**

Early Bird Expires on March 29<sup>th</sup>, 2019 Get Your Ticket NOW. SAVE \$200 Before Price hike.



October 23-24, Rome, Itlay



















October 23-24, Rome, Itlay

## FOR MORE INFORMATION

### Contact us @

Vin Lee | Program Director Energy, Chemical & Mechanical Eng. Conferences Dept. Ping us on WhatsApp@ +1(307) 463-4143

### Emails us at:

renewableenergyconf@ascendmeetings.org lee.vin@ascendmeetings.com santos@ascendmeetings.com

### **Event Site:**

https://ascendmeetings.com/renewable-solar-energy-conference/

Hope to see you @ Rome, Itlay



